# SDR DALA2015012200539

- Difficulty date: January 8, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 68,880 hours, 52,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FRAME CRACKED INSIDE L-1 DOOR AT UPPER AFT CORNER.  REMOVED L-1 DOOR IAW AMM 52-11-00-401, STEP 1A-2A5. INSTALLED SERVICEABLE L1 DOOR IAW AMM 52-11-00-501. PERFORMED SATISFACTORY RIG & LEAK/PRESSURE CHECK IAW AMM 52-11-00.
